Posted by: Paula | 2009-06-24

Menstrual pains

Hi Doc

I have been gettng my periods for like to two to three days at times since my child was born 3 years ago. This month I was late or so I thought,normally I would get my period the first week of the month, this month is last week of them month. My problem is I am experiencing terrible pains and the heavesit flow I have ever had. It feels like my womb its in distress. Evrytime I feel cold my womb start to throb, what is causing this and what canI do,I am in pains as we speak.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You need to see a doctor to find out what the problem is.

Mariska and Anonymous, please post your questions separately.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Mariska | 2009-06-26

Hi Doc,
I have a friend aged 22 that started using triphasil from age 16 as her period was heavy and painfull. At age 19 she went to a Gynae who said the pill was too strong and caused problems on her ovaries. The Dr gave a lighter pill but this caused her breasts to be tender. She went on the 3month injection to regulate her period,and the bleeding lasted for 10 days. This month she is already on her 12th day of bleeding,and the colour differs from brown to light red. She is exhausted all the time and wants to start with a family soon. Please advise? Regards,Mariska

Reply to Mariska
Posted by: Anon | 2009-06-25

Hi Anonymous,

No it is defnitly not true, i had a very heavy flow for 8 days and experienced very bad period pains in lower back and pelvic before i got preg, my child is now 5 years old and still after birth when periods started again and i still have the heavy 8 day flow with a lot of pain, i think my period pains are worse now than it was before i got preg

I know there is a pill you can go on that will lighten the flow and pain, its a small pink pill, dont know what its called, when you go into your pharm and ask for the pink pill to lighten period pains they will know what your talking about and maybe the doc aslo knows

Best of luck

Reply to Anon
Posted by: Anonymous | 2009-06-24

Hi doc
I have period pain every month,some people said if i can have a bady it will stop is true?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.